Mohamed Ahmed Elsayed Herzallah
Mohamed Ahmed Elsayed Herzallah
أستاذ الرياضيات ، جامعة الزقازيق
Verified email at su.edu.sa
Title
Cited by
Cited by
Year
Fractional-order Euler–Lagrange equations and formulation of Hamiltonian equations
MAE Herzallah, D Baleanu
Nonlinear Dynamics 58 (1), 385-391, 2009
892009
Approximate solution to the time–space fractional cubic nonlinear Schrodinger equation
MAE Herzallah, KA Gepreel
Applied Mathematical Modelling 36 (11), 5678-5685, 2012
802012
On fractional order hybrid differential equations
MAE Herzallah, D Baleanu
Abstract and Applied Analysis 2014, 2014
622014
On the fractional-order diffusion-wave process
MAE Herzallah, AMA El-Sayed, D Baleanu
Rom. J. Phys 55 (3-4), 274-284, 2010
532010
Fractional euler–lagrange equations revisited
MAE Herzallah, D Baleanu
Nonlinear Dynamics 69 (3), 977-982, 2012
462012
Notes on some fractional calculus operators and their properties
MAE Herzallah
J. Fract. Calc. Appl 5 (19), 1-10, 2014
342014
Hamilton–Jacobi and fractional like action with time scaling
MAE Herzallah, SI Muslih, D Baleanu, EM Rabei
Nonlinear Dynamics 66 (4), 549-555, 2011
342011
Existence of a periodic mild solution for a nonlinear fractional differential equation
MAE Herzallah, D Baleanu
Computers & Mathematics with Applications 64 (10), 3059-3064, 2012
252012
Fractional-order variational calculus with generalized boundary conditions
MAE Herzallah, D Baleanu
Advances in Difference Equations 2011, 1-9, 2011
182011
Continuation and maximal regularity of fractional-order evolution equation
AMA El-Sayed, MAE Herzallah
Journal of mathematical analysis and applications 296 (1), 340-350, 2004
132004
Perturbation for fractional-order evolution equation
MAE Herzallah, AMA El-Sayed, D Baleanu
Nonlinear Dynamics 62 (3), 593-600, 2010
112010
Continuation and maximal regularity of an arbitrary (fractional) order evolutionary integro-differential equation
AMA El-Sayed, MAE Herzallah
Applicable Analysis 84 (11), 1151-1164, 2005
102005
Mild and strong solutions for a fractional nonlinear Neumann boundary value problem.
MAE Herzallah, M El-Shahed, D Baleanu
Journal of Computational Analysis & Applications 15 (1), 2013
82013
Mild and strong solutions to few types of fractional order nonlinear equations with periodic boundary conditions
MAE Herzallah
Indian Journal of Pure and Applied Mathematics 6 (43), 619-635, 2012
82012
On the fractional-order games with non-uniform interaction rate and asymmetric games
AMA El-Sayed, E Ahmed, MAE Herzallah
JFCA 1 (1), 1-9, 2011
82011
Maximum Principle and Existence of Weak Solutions for Nonlinear System Involving Weighted (p, q)-Laplacian.
S Khafagy, MAE Herzallah
Southeast Asian Bulletin of Mathematics 40 (4), 2016
62016
On abstract fractional order telegraph equation
MAE Herzallah, D Baleanu
Journal of computational and nonlinear dynamics 5 (2), 2010
62010
Variational calculus with fractional and classical derivatives
MAE Herzallah
Romanian Journal of Physics 57, 1261-1269, 2012
52012
Continuation and maximal regularity of fractional-order evolutionary integral equation
AMA El-Sayed, MAE Herzallah
Int. J. Evol. Equ 1 (2), 179-190, 2005
52005
Existence and uniqueness of solutions to nonlocal-impulsive fractional Cauchy semilinear conformable differential equations
MAE Herzallah, AHA Radwan
Journal of Interdisciplinary Mathematics 22 (8), 1295-1310, 2019
22019
The system can't perform the operation now. Try again later.
Articles 1–20